# SDR HNAA2013022500092

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 61,123 hours, 68,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST CEILING EMERGENCY LIGHT IS INOPERATIVE.  R & R EMERGENCY CEILING LIGHT, OPS CHECKED GOOD.
